Serious_Form_4733 karma2021-03-30 21:52:37 UTC
Is anyone reporting on a relationship between vitamin D and mania? I've noticed over years that whenever I start a vitamin D supplement, my mood spikes.
View HistoryShare Link
Serious_Form_4733 karma2021-03-30 22:25:36 UTC
I saw that one too. Weird, maybe it's just a me thing! I figured I'd ask here in case anyone else was hearing about it anecdotally. Thanks!
Serious_Form_4732 karma2021-03-30 22:17:51 UTC
I know this question got answered, but I had to come in and second it because you described exactly a side effect I had from quetiapine. After my doc and I (slowly) titrated it down, all my normal feelings came back and I was able to connect with the world and be excited about things again. It also led to a few years of doing well on just a mood stablizer, with very small ups and downs that were manageable with lifestyle changes. I wish you all the best!
Copyright © 2014 BestofAMA.com, All rights reserved.
reddit has not approved or endorsed BestofAMA, reddit design elements are trademarks of reddit inc.